MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX CERECYTE 18SYS 3X12; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX CERECYTE 18SYS 3X12; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number CDX180312-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Date of event: the date of the event is not known.Procode is krd/hcg.The expiration date of the device is not known as the device lot number is not available / not reported.The device manufacture date is not known as the device lot number is not available / not reported.[conclusion]: the event was reported via the (b)(6) study, a (b)(6) year-old male patient with a past medical history of hypertension, coronary artery disease (cad), dyslipidemia, renal insufficiency, and smoking (previous) underwent endovascular coil embolization of a 63mm infrarenal abdominal aortic aneurysm (aaa) on an unknown date and experienced a type ii endoleak of the lumbar artery 110 days following the procedure.Endovascular reintervention was performed as treatment.The patient then underwent endovascular reintervention of a type ib endoleak 113 days post-procedure.The study procedure was reintervention of aaa.The initial endovascular aneurysm repair (evar) was performed 1,864 days prior.The etiology of the aaa was atherosclerosis.One (1) cerenovus coil, a 3mm x 12cm deltamaxx coils (cdx18031230 / unknown lot number) was implanted at the lumbar artery.Coil embolization was considered successful.There were no reported procedural complications.Based on complaint information, the device remains implanted and is thus not available for evaluation.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.The type ii endoleak at 110 days post-procedure was associated with the lumbar artery; the cerenovus coil was implanted at the lumbar artery.Since this condition required endovascular reintervention, and the relationship of the coil to the event cannot be excluded at this time.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The event was reported via the (b)(6) study, a (b)(6) year-old male patient with a past medical history of hypertension, coronary artery disease (cad), dyslipidemia, renal insufficiency, and smoking (previous) underwent endovascular coil embolization of a 63mm infrarenal abdominal aortic aneurysm (aaa) on an unknown date and experienced a type ii endoleak of the lumbar artery 110 days following the procedure.Endovascular reintervention was performed as treatment.The patient then underwent endovascular reintervention of a type ib endoleak 113 days post-procedure.The study procedure was reintervention of aaa.The initial endovascular aneurysm repair (evar) was performed 1,864 days prior.The etiology of the aaa was atherosclerosis.One (1) cerenovus coil, a 3mm x 12cm deltamaxx coils (cdx18031230 / unknown lot number) was implanted at the lumbar artery.Coil embolization was considered successful.There were no reported procedural complications.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 09-feb-2022.[additional information]: on 09-feb-2022, additional information was provided.The information is only pertaining to the initial reporter.The physician¿s name is not known.E.1: initial reporter phone: (b)(6).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAMAXX CERECYTE 18SYS 3X12
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13388938
Report Number3008114965-2022-00041
Device Sequence Number4998952
Product Code KRD
UDI-Device Identifier10878528008542
UDI-Public10878528008542
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDX180312-30
Device Catalogue NumberCDX18031230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale